The non-existence of certain mod $p$ Galois representations
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 537-544
Published online September 1, 2003
Hyunsuk Moon
Kyushu University
Abstract : The non-existence is proved of continuous irreducible representations $\r : \Gal(\Qbar/\Q) \to \GL_2(\Fpbar)$ with Artin conductor $N$ outside $p$ for a few small values of $p$ and $N$.
Keywords : mod $p$ Galois representation; Serre's conjecture; class field theory; Odlyzko's bound
MSC numbers : 11F80, 11R39
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd